# SDR IPXA2025110461636

- Difficulty date: October 14, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT WING. FIXED L/E HAS CRACKED THE INNER SKIN BEADED DOUBLER LOCATED APPROX STA XOS 753 TO XOS 759. (015-15) ATA57. ACCOMPLISHED REPAIR PER MD-11F SRM 57-50-02-2R-15 REPAIR 15 REV 72.
